MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351416
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient identifier reflect the w.L.Gore internal case number.H3: device is not yet returned to gore.A product history review was completed and review of manufacturing records indicated the lot met all pre-release specifications.H6, b15: images have been provided and are currently being reviewed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2025, the patient underwent a procedure to treat with a gore® excluder® aaa endoprosthesis (rlt351416) an abdominal aneurysm repair [aaa].The physician noticed that after releasing the endoprosthesis, the olive (leading tip) detached from the catheter.Then, he used a gooseneck catheter to catch it and take it out of the gore ® dryseal flex introducer sheath.The evar procedure was completed and the stent graft remains successfully implanted.The patient is doing fine.
 
Additional Manufacturer Narrative
Updated g3.H3: device evaluation could be performed because the affected device catheter was returned to gore.Imaging results are available for this catheter breaking.H6: type of investigation: code b01 added.Investigation finding: c16 added.C21 no longer applicable.Investigation conclusions: d0301 added.D16 no longer applicable.The olive and catheter was investigated with following result: the manufacturing records were reviewed and documented in the product history task.The device lot met all pre-release specifications.Product investigation report - investigation performed and had this result, the reported leading olive separation was confirmed during evaluation of the returned device and through evaluation of the provided photographs and clinical images.The reported information indicates the force applied to the device was not excessive, and this is consistent with the state of the returned device as observed during engineering evaluation: the returned device exhibits no evidence of material transfer between the leading olive and the guidewire lumen to indicate bond creation between the two components.The cause for the separated olive is attributed to a manufacturing deficiency involving insufficient bonding.
 
Additional Manufacturer Narrative
H6: correction for type of investigation, code b15 was entered inadvertently.The b15 is not applicable and is removed.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
marcel martin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21363953
Report Number3007284313-2025-03758
Device Sequence Number8481567
Product Code MIH
UDI-Device Identifier00733132618484
UDI-Public(01)00733132618484(17)260528
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue NumberRLT351416
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer04/11/2025
Not provided
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/08/2025
05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown